I started Asacol
after the colonoscopy
in Sept. Asacol
seemed to make me nervous and gave me headaches
switched to Apriso. I have a follow up appt in January so I think I'm going to see what the Apriso does. I've only been on it for 1 month. Doc
said to give it time.
suggested a follow up in 5 years or sooner if things get worse. The pain comes and goes and is mild.
I feel like I'm on too many medications. A little history.........
a few years ago but liver could not tolerate them. CARDIZEM began a couple of years ago.
Began ANTARA in January after crestor made my liver enzymes
high. Went to emergency room after having blood in urine
. Took about 2 weeks to be sure it was the crestor. I've been taking WELLBUTRIN several years ago after leaving job of 13 years and began working in the mortgage broker industry.....still hanging in there by the way.
Began having stomach pains in January. I thought it was just the stress and worry of the crestor episode but the pain did not go away.
Finally went to gastro in July. He did an endoscopy and found small hiatal hernia, gastritis, esophagitis and Barretts. Again, stomach kicked it up a notch.
Started PROTONIX.....but never had what you would call acid reflux...never felt anything....maybe after a night of too many drinks
but that's not a common occurence. (Couple times a year). PROTONIX gave me severe acid reflux but after a couple of sleepless nights that stopped. Doc said I need to take the PROTONIX indefinitely to keep the Barretts from progressing.
Then I had the colonoscopy in September. Started APRISO a month ago. Haven't felt much of a difference yet. Pain comes and goes but it did that before. Pain in left lower side is more intense than the pain in the upper right side. But that seems to be more when I have to go to the bathroom or am constipated.
Oh yeah....I've had prostatitis twice in the past 2 years and have taken a months worth of Cipro both times to clear it up.
And now I'm here.....lol I'm wondering if any of these other drugs could have contributed to the Barrets and colitis. I'm feeling the hiatal hernia caused the barretts. But the stomach pains/colitis I'm not sure. Maybe the antibiotics?
Sorry for the long post but I feel better now....lol
And now I'm here....lol